# SDR 9516543230

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL 310, AIRCRAFT WENT INTO ALTERNATE YAW.  AIRCRAFT RETURNED TO MSP WHERE AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED THE NR 1 AIR DATA IRU AND NR 2 SPOILER ELEVATOR COMPUTER, OPERATIONAL CHECK OK.
